# SDR USAA920081985

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: 6547952337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q5 CHECK NR 03C21952009/002, AFT CARGO DOOR SKIN CRACKED, AFT OF HANDLE.  REPLACED AFT CARGO DOOR IAW TASK CARD 03C21952008.
